Quasi-invariants and generalized Killing vectors-II

Sitaram, B. R. ; Varma, Ram K. (1986) Quasi-invariants and generalized Killing vectors-II Pramana - Journal of Physics, 27 (3). pp. 363-370. ISSN 0304-4289

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/pramana/27/3/363-37...

Related URL: http://dx.doi.org/10.1007/BF02846860


We consider here the problem of the existence of a quasi-invariant which is linear in the momenta for Hamiltonians in three degrees of freedom. We show that such quasi-invariants are more constrained in their structure than in the two degrees of freedom case. We also show that some of these quasi-invariants have to be interpreted as 'pseudo-translations', i.e., as translations in a non-orthogonal system of coordinates.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Invariants; Killing Vectors; Jacobi Metric
ID Code:58406
Deposited On:31 Aug 2011 06:15
Last Modified:18 May 2016 09:24

Repository Staff Only: item control page